(800) 973-1540
about 4 years ago
Marjo said...

Green tea is very good ....it help me a lot!

about 4 years ago
MamaHutch said...

I completed chemo about 13 months when I began having a feeling like something was stuck in my throat, meals would regurgitate almost every day, sharp chest pain and chronic coughing. I did have a history of esophageal reflux 6 years ago but I thought it was gone. This was by far worse than any of the symptoms I had 6 years ago. This was this summer. So last month I had an endoscopy which revealed chemically induced changes to the esophagus, furrowing, they call it, so instead of the pipe being smooth it has ridges. I also have erosions in the stomach and had a benign polyp removed as well as some scarring called a Schotzkies ring. I say all of this to tell you that chemo absolutely can cause damages to the g.i. tract and you definitely should get this looked at.My doctor believes I now have Eosinophillic Esophagitis. I have another scope the end of this month. I am 46 years old. Best thing I can do right now is eat very small more frequent meals. Always preceeded by Prilosec!

about 4 years ago
Karin B said...

I am only 5 months out of chemo, but yes, I too have had an incredible amount of pain and discomfort due to reflux and indigestion since chemo. I'm having a very hard time tolerating tamoxifen because of it. Though it's very rare that tamoxifen causes stomach issues, I had to stop for several months in order to allow my stomach and esophagus a chance to heal before restarting. I've only been back on it for three days now, and the pain has started to keep me up nights again. Zantac, Aciphex, etc aren't helping. I'm at a real loss as to what to do, as are my oncologist and gastroenterologist...

about 4 years ago
MamaHutch said...

Where is your pain during the night? My pain was in my legs at night on Tamoxifen so I stopped it after 5 1/2 months and never looked back. I just can't live like that.

about 4 years ago
Karin B said...

Mine is with my stomach - gut wrenching, so to speak. It got so that it went all day, but it started at night. Eventually I couldn't stand up straight and just had to stop it. By the next day I was fine. Are you on anything? I was thinking yank the ovaries, I'd then be post menopausal and could go on one of the other post breast cancer meds!
I also have lupus, so it was hard to tell if the body aches and joint pain (especially during the night) was from a lupus flare, or from the tamoxifen...

about 4 years ago
Clysta said...

I had heartburn during chemo, and the doctor prescibed Prilosec--so that my insurance would help pay for it. At his insistence, I kept taking it for 8-10 more weeks. I am 4 months out of chemo, and only rarely have heartburn symptoms--after eating tomato sauce or fried foods for my evening meal, or too close to bedtime.

over 1 year ago
TL Kuhn said...

I can't imagine that suffering you folks have already endured. I can only hope that it gets better for you soon.

As far as easing heartburn symptoms, you can try some simple lifestyle changes. Find out more by visiting: http://myheartburnsgone.com

64px-hh6b80fd52d1
about 1 year ago

Hi, I am 2 weeks out from my last chemo for Breast cancer. I have been getting this terrible itch at different places over my body, after I have scratched it I am left with big red patches that burn. The GP doesn't reckon that it has to do with the chemo as it had been 10 days after the last treatment. I don't know? I also get this burning at the base of my throat like heart burn. If you can burp without vomiting doesn't even relieve it. When it is real bad it goes lower and travels to between my shoulder blades. It is a pain, last I had heartburn was when I pregnant with my youngest and he is nearly 21.And I definitely not pregnant now. GP hasn't prescribed anything for it...I bought some Gaviscon to try...

64px-hh6b80fd52d1